# SDR ASAA0671256

- Difficulty date: November 28, 2006
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 26,909 hours, 11,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM CHANNEL AT BS 767+6 REPAIRED IAW EA 5310 02680.
